# SDR DALA2016122910133

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,598 hours, 53,711 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Blanket
- Condition: Melted
- Location: Rt Eng Duct
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT REAR LAVATORY SMOKE DETECTOR WENT OFF ON FINAL APPROACH.  NO SMOKE OR FUMES OBSERVED. PAX NOTED BURNED RUBBER ODOR IN AFT CABIN. ENGINE AND AIRFRAME ANTI-ICE WERE ON.  FOUND RT TAILCONE SECTION COVERED IN DE-ICING FLUID,   FOUND RED FIRE BLANKET MELTED TO PNEUMATIC DUCT FROM RT ENG. CLEANED AND RAN BOTH ENG'S NO SMOKE OR FUMES NOTED.
